# SDR DALA2023073106177

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 77,305 hours, 10,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMERGENCY LIGHTS INOP ROW 38A TO 51A SEAT LIGHTS. CORECTIVE ACTION: R/R EPSU AND BATTERY. (4942845)
